*NURSING > EXAM > NURSING 6005 CHAPTER 59: DRUGS RELATED TO HYPOTHALAMIC AND PITUITARY FUNCTION (All)

NURSING 6005 CHAPTER 59: DRUGS RELATED TO HYPOTHALAMIC AND PITUITARY FUNCTION

Document Content and Description Below

NURSING 6005 CHAPTER 59: DRUGS RELATED TO HYPOTHALAMIC AND PITUITARY FUNCTION Test Bank MULTIPLE CHOICE 1. A child with Prader-Willi syndrome (PWS) has short stature, and the provider is consi... dering treatment with growth hormone. Which aspect of this child’s history should the nurse report to the provider? a. Behavior problems b. Low muscle tone c. Mental impairment d. Sleep apnea 2. A nurse is providing teaching for a nondiabetic adult who develops growth hormone deficiency and who will begin treatment with somatropin (Humatrope). Which statement by the patient indicates understanding of the teaching? a. “Intramuscular dosing is more effective than subcutaneous dosing.” b. “I will have increased muscle mass and strength as well as increased height.” c. “I will need to monitor my blood pressure frequently while taking this drug.” d. “I will need to take insulin while using this, because it causes hyperglycemia.” 3. A 7-year-old child who is otherwise healthy is receiving mecasermin (Increlex) replacement therapy to treat severe primary deficiency of insulin-like growth factor-1 (IGF-1). The child develops tonsillar hypertrophy. The nurse anticipates that the provider will recommend: a. antibiotics. b. reducing the dose of mecasermin. c. discontinuing the mecasermin. d. tonsillectomy. 4. A nurse is preparing to administer a dose of growth hormone and reconstitutes the medication. After adding the diluent, the nurse notices that the preparation is cloudy. What will the nurse do? a. Administer the drug as ordered. b. Discard the drug and prepare another dose. c. Notify the prescriber. d. Shake the drug to dissipate the particles. 5. A patient is hospitalized with head trauma after a motor vehicle accident. The nurse caring for the patient notes a marked increase in the output of pale, dilute urine. The nurse suspects which condition? a. Diabetes insipidus b. Diabetes mellitus c. Syndrome of inappropriate antidiuretic hormone secretion (SIADH) d. Water intoxication [Show More]

Last updated: 1 year ago

Preview 1 out of 5 pages

Reviews( 0 )

$12.00

Add to cart

Instant download

Can't find what you want? Try our AI powered Search

OR

GET ASSIGNMENT HELP
103
0

Document information


Connected school, study & course


About the document


Uploaded On

Feb 18, 2021

Number of pages

5

Written in

Seller


seller-icon
PerfectGrade

Member since 3 years

19 Documents Sold


Additional information

This document has been written for:

Uploaded

Feb 18, 2021

Downloads

 0

Views

 103

Document Keyword Tags

Recommended For You


$12.00
What is Browsegrades

In Browsegrades, a student can earn by offering help to other student. Students can help other students with materials by upploading their notes and earn money.

We are here to help

We're available through e-mail, Twitter, Facebook, and live chat.
 FAQ
 Questions? Leave a message!

Follow us on
 Twitter

Copyright © Browsegrades · High quality services·